Acta Mathematica

  • Acta Math.
  • Volume 106, Number 3-4 (1961), 281-298.

Sur le reste de la loi asymptotique de répartition des nombres premiers généralisés de beurling

Paul Malliavin

Full-text: Open access

Article information

Source
Acta Math., Volume 106, Number 3-4 (1961), 281-298.

Dates
Received: 24 March 1961
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889235

Digital Object Identifier
doi:10.1007/BF02545789

Mathematical Reviews number (MathSciNet)
MR142518

Zentralblatt MATH identifier
0102.28204

Rights
1961 © Almqvist & Wiksells Boktryckeri

Citation

Malliavin, Paul. Sur le reste de la loi asymptotique de répartition des nombres premiers généralisés de beurling. Acta Math. 106 (1961), no. 3-4, 281--298. doi:10.1007/BF02545789. https://projecteuclid.org/euclid.acta/1485889235


Export citation

Bibliographie

  • A. Beurling, Analyse asymptotique de la distribution des nombres premiers généralisés. Acta Math., 68 (1937), 255–291.
  • P. Malliavin, Calcul symbolique et sous algèbres de L1(G). Bull. Soc. Math. France, 87 (1959), 181–186.
  • B. Nyman, A general prime number theorem. Acta Math., 81 (1949), 299–307.